# SDR CA980814008

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 5032426913
- Condition: Leaking
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: L, K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FUSELAGE STRINGER REPAIR, A LEAK CHECK OF THE PITOT STATIC SYSTEM WAS CARRIED OUT AND WAS FOUND TO HAVE AN EXCESSIVE LEAK RATE.  A FURTHER CHECK REVEALED THAT THE CAUSE WAS DUE TO PIN HOLES IN EACH AFT STATIC LINE.  THE PIN HOLES WERE ATTRIBUTED TO CORROSION CAUSED BY WATER FROM A LEAKING WINDOW SEAL.
